Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 37, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 29, 2021, 9:39 PM EDT. It took effect at Apr 30, 2021, 2:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 9:39 PM EDT (01:39 UTC)
- In effect from
- Apr 30, 2021, 2:00 AM EDT
- Expired
- May 1, 2021, 6:20 PM EDT
- In force
- 40 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
024 WHUS71 KCAR 300139 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 939 PM EDT Thu Apr 29 2021 ANZ050-051-301200- /O.CAN.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/ /O.NEW.KCAR.SC.Y.0037.210430T0600Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 939 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-301200- /O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 939 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and Seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
9 follow-up statements
271 WHUS71 KCAR 300738 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 338 AM EDT Fri Apr 30 2021 ANZ050-051-301545- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 338 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-301545- /O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 338 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM this morning to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
124 WHUS71 KCAR 301351 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 951 AM EDT Fri Apr 30 2021 ANZ050-051-302200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 951 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-302200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 951 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
218 WHUS71 KCAR 302017 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 417 PM EDT Fri Apr 30 2021 ANZ050-051-010600- /O.EXT.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 417 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-010600- /O.EXT.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 417 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds around 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS71 KCAR 010130 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 930 PM EDT Fri Apr 30 2021 ANZ050-051-011200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 930 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 930 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
232 WHUS71 KCAR 010703 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 303 AM EDT Sat May 1 2021 ANZ050-051-011515- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 303 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011515- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 303 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS71 KCAR 011044 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 644 AM EDT Sat May 1 2021 ANZ050-051-011845- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 644 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-011845- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 644 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
199 WHUS71 KCAR 011354 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 954 AM EDT Sat May 1 2021 ANZ050-051-012200- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 954 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-012200- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 954 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Norcross
086 WHUS71 KCAR 012027 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 427 PM EDT Sat May 1 2021 ANZ050-051-020000- /O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 427 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-020000- /O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 427 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
687 WHUS71 KCAR 012220 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 620 PM EDT Sat May 1 2021 ANZ052-012330- /O.CAN.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 620 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas will continue to diminish below SCA by sunset, then remain so for the remainder of the night. $$ ANZ050-051-012330- /O.CAN.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 620 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are expected to remain below SCA thresholds at this time. $$ VJN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 9:31 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 29, 9:31 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
931 PM EDT Thu Apr 29 2021
.SYNOPSIS...
Low pressure will cross southern New England overnight and move
offshore into the Gulf of Maine on Friday. The low will exit
across the Maritimes Friday night. High pressure will cross the
region later Saturday. A cold front will cross the region
Sunday. Low pressure will approach later Monday then cross the
region Tuesday.
&&
.NEAR TERM /THROUGH FRIDAY/...
931 PM Update: Only chgs this update were to update fcst hrly
temps/dwpts into the late ngt hrs using latest mid eve sfc obs
with no chgs necessary attm to fcst ovrngt lows. We also added
rnfl intensity to hrly wx grids on Fri using the hourly
intensity tool.
Prev Disc: Increasing clouds are expected across the forecast
area tonight as the front approaches. A chance of showers exists
for Bangor Region and Downeast this evening, but precipitation
will not begin in earnest until after midnight. This is a warm
system, so we are expecting the precipitation to fall as rain
throughout the event. Current track of the low has the heaviest
precipitation falling in the warm sector as the low approaches,
but then a second round falling behind the low as moisture from
the Gulf of Maine wraps back around to the northwest. This means
that the heaviest rainfall amounts are expected across the
central portion of the state, in a band from Greenville to
Houlton. The rest of the forecast area will not go dry, however,
with significant rainfall expected across the entire forecast
area. QPF amounts are currently ranging from 0.75 to 1.25
inches, except for the far northern border which is expected to
see closer to 0.3 inches. No concern for flooding however, since
rivers are currently relatively low and we are operating under
a precipitation deficit for the spring. Rain is expected to
continue throughout the day on Friday and into Friday night.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Surface/upper level low pressure will exit across the Maritimes
Friday night. Rain early Friday night will taper to showers in
the wake of the exiting surface/upper lows. Precipitation will
generally remain in the form of rain Friday night. However,
could have just enough cold air for a rain/snow mix late Friday
night across northern portions of the forecast area,
particularly higher terrain. A disturbance rotating around the
exiting system will bring mostly cloudy skies along with a
slight chance/chance of showers early Saturday, with partly
cloudy skies late with approaching high pressure. High pressure
crosses the region early Saturday night, with a cold front
approaching northwest areas late. Expect mostly clear/partly
cloudy skies early Saturday night, with increasing clouds late.
Could also have a slight chance of rain/snow showers late across
northern areas in advance of the approaching cold front. The
cold front crosses the region Sunday. Expect mostly cloudy skies
along with a slight chance/chance of rain showers early Sunday
possibly mixed with snow showers across northern areas, with
partly cloudy skies late. Expect slightly below normal level
temperatures Saturday, with near normal level temperatures
Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
High pressure crosses the region Sunday night. Low pressure moves
east from the Great Lakes Monday, with a warm front across
southern New England. Expect overrunning rains to develop and
expand north across the region Monday. The system will exit
across the Maritimes Tuesday, though how rapidly this occurs is
uncertain. Rain early Tuesday will taper to showers, though how
rapidly this occurs will be dependent on how rapidly the system
exits. Uncertainty increases mid to late week. A disturbance
could cross the region Wednesday with a chance of showers.
Uncertainty persists Thursday regarding the track of a possible
low. Will keep a low chance of showers across the region
Thursday to account for the uncertainty. Expect near normal
level temperatures across the region Monday through Thursday.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: TAF sites start at VFR with light winds. BGR and BHB
are expected to drop to MVFR this evening, then IFR in cigs/-ra
tomorrow morning. PQI, FVE and CAR will drop to MVFR early
tomorrow morning, then quickly go to IFR in cig/-ra. Winds are
expected to be easterly, then northerly, but less than 25kts.
SHORT TERM:
Friday night...MVFR/IFR with rain tapering to showers, possibly
mixing with snow late across northern areas. North/northwest wind
10 to 15 knots.
Saturday...MVFR/IFR early with a chance of rain showers,
possibly mixed with snow showers across northern areas, then
becoming VFR. Northwest wind 15 to 20 knots with gusts 25 to 30
knots.
Saturday night...Across northern areas, VFR early then MVFR late
with a slight chance of rain/snow showers. VFR Downeast. West
winds around 10 knots, becoming southwest.
Sunday...VFR/MVFR early with a chance of rain showers, possibly
mixed with snow showers north, then becoming VFR. Southwest
wind 10 to 15 knots with gusts up to 20 knots, becoming
west/northwest.
Sunday night...VFR. West/northwest winds 5 to 10 knots.
Monday...VFR/MVFR early, then MVFR/IFR with developing rain. Light
winds.
Monday night...IFR/LIFR with rain. Light winds, becoming
east/northeast around 10 knots.
Tuesday...IFR/LIFR early, MVFR/IFR late. Rain tapering to showers.
Uncertainty with winds dependent on the track and timing of low
pressure.
&&
.MARINE...
NEAR TERM: 622 PM Update...As the low moves up the Gulf Coast,
winds will increase from the northeast ahead of the low as a
weak llvl jet forms. SCA seas are expected to develop late
tngt, with winds gusting to 25 knots by Friday morning. Winds
will drop back below 25 knots Friday afternoon, but seas will
remain 4 to 6 feet for the remainder of the near term.
SHORT TERM: A Small Craft Advisory is in effect for the waters
Friday night into Saturday morning which eventually will likely
need extending through Saturday. Small craft advisory
conditions are then possible again later Saturday night into
Sunday. Visibilities reduced in rain and showers Friday night. A
slight chance of showers early Saturday, then again early
Sunday.
&&
.TIDES/COASTAL FLOODING...
Higher astronomical tides are expected through the end of the
week. Minor surge is possible with a low pressure system
approaching from the southwest around the time of high tide
around 1 am Friday morning. The combination of surge and high
astro tide may result in very minor flooding of low-lying areas
in Eastport and Cutler. However, little wave action is expected,
which will mitigate overwash potential.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory from 8 AM Friday to 8 AM EDT Saturday for
ANZ052.
Small Craft Advisory from 2 AM Friday to 8 AM EDT Saturday for
ANZ050-051.
&&
Near Term...VJN
Short Term...Norcross
Long Term...Norcross
Aviation...VJN/Norcross
Marine...VJN/Norcross
Tides/Coastal Flooding...VJNHazardous weather outlook, Apr 29, 4:27 AM EDT, 17 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 427 AM EDT Thu Apr 29 2021 MEZ001>006-010-011-015>017-029>032-300830- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 427 AM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-300830- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 427 AM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.